# SDR ABXA9500053

- Difficulty date: January 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47464
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Receiver
- Part number: 066106000
- Condition: Defective
- Location: Nr 2
- Part time: 4 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

DURING APPROACH ALL NAVIGATIONAL RADIOS LOST.  AIRCRAFT HAD MODERATE ICING AT THE TIME.  CDI NEEDLES WERE ERRATIC DURING PREVIOUS HOLDING PATTERN.  CHECKED NAV ANTENNA SYSTEM FOR CONTINUITY AND SYSTEM CHECKED GOOD.  CHECKED NAV ANTENNA COAXIAL CONNECTIONS IN AFT BAG BIN FEED THROUGH. CLEANED COAXIAL CONNECTIONS AT NAV ANTENNA ON VERTICAL STABILIZER. CHECKED GOOD. REPLACED NR 1 AND NR 2 NAV RECEIVERS. SYSTEM OPS CHECKED GOOD IAW DC-9 MM 34-32.
